# SDR AUS20030349

- Difficulty date: March 22, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 50420066175
- Condition: Worn
- Location: Fuselage
- Part time: 9,966 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOUBLER WORN THROUGH BY LT WINDSHIELD DEMIST DUCT.
